In this paper, we show that there is a close relationship between generalized paracomplex manifolds and Lie groupoids. We obtain equivalent assertions among the integrability conditions of generalized almost paracomplex manifolds, the condition of compatibility of source and target maps of symplectic groupoids with symplectic form and generalized paraholomorphic maps.
Lie groupoid, symplectic groupoid, generalized almost paracomplex manifold
ŞAHİN, FULYA; GÜRSOY, MUSTAFA HABİL; and İÇEN, İLHAN
"Lie groupoids and generalized almost paracomplex manifolds,"
Turkish Journal of Mathematics: Vol. 37:
3, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss3/13